# SDR 08FDEA02976

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: NKC60221
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ACCESS PANEL, CUT OUT, FWD EDGE LATCHING POSITIONS ARE MISSING   MATERIAL IN 2 PLACES.  FABRICATED A NEW ATTACH ANGLE IAW DC/MD-10 SRM 53-52-01, VOL III AND DAC DWG NRC 6022.  ALODINED AND PRIMED ANGLE IAW DC/MD-10 SRM 51-21/01, VOL II.  REMOVED AND INSTALLED ANGLE IAW DC/MD-10 SRM 51-35-01, VOL II.
